# SDR UIEA2020040600697

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,367 hours, 21,277 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Relay
- Part number: BACR13CD2
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON 3 START ATTEMPTS.( TROUBLE SHOT PER FIM 49-11 FT 959 AND SUSPECTED BAD RELAY APU INLET DOOR K547. REMOVED AND REPLACED APU INLET DOOR K547 IAW B767 WDM 49-15-11. OPS CHECK GOOD. NO FURTHER FAULTS NOTED AT THIS TIME. )
